# SDR ABXA2016217003

- Difficulty date: February 17, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 84,374 hours, 40,256 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Software
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT & RT PRIMARY FLIGHT DISPLAYS FLASHED NUMEROUS TIMES THEN BOTH FAILED.  THE LT & RT NAVIGATIONAL DISPLAYS FLASHED & FAILED INTERMITTENTLY.  REPLACED THE CTR & RT DATA CONCENTRATOR UNITS.  THE CAUSE OF THE DISPLAY UNITS FLASHING & FAILING WAS INCOMPATIBLE SOFTWARE AMONG THE FOUR DISPLAY ASSEMBLIES & THE THREE DATA CONCENTRATOR UNITS.  THIS AIRPLANE IS EQUIPPED WITH A FLAT PANEL DISPLAY SYS THAT WAS INSTALLED IAW STC ST02165NY.
